

GOVERNOR'S PANEL ON EXCELLENCE IN LONG-TERM CARE GOLD SEAL AWARD

November 17, 2023

10:00 a.m. - 12:00 p.m.

AGENDA

Agency for Health Care Administration Field Office 400 West Robinson Street Hurston South Tower, Suite S309 Orlando, Florida 32801

10:00 a.m.- Welcome - Bobby Rosenthal, Chair

10:05 a.m. Welcome New Panel Member

- Robert "Bob" Asztalos, Department of Elder Affairs Representative

10:10 a.m.- Approval of October 18, 2023, Meeting Minutes

Facility Presentation and Panel Member Site Visit Report

(Facility presentations 8-10 minutes)

10:15 a.m. - Facility Presentation and Panel Member Site Visit Report

10:30 a.m. Palace at Kendall Nursing and Rehabilitation Center, Miami (Initial)

10:30 a.m.- Facility Presentation and Panel Member Site Visit Report

10:45 a.m. Vicar's Landing Nursing Home, Ponte Vedra Beach (Initial)

10:45 p.m. – (15-minute buffer)

11:00 a.m.

11:00 a.m.- Old/New Business

11:40 a.m.

- Subgroup Member Volunteers
- Stability and Staffing/Workforce Subgroup Recommendations
- Subgroup Meeting Updates

11:40 a.m. - Public Comment

11:55 a.m.

11:55 a.m. - Final Remarks/Comments by Chair/Adjourn

12:00 p.m.